# SDR AWXA9700611

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6522518023
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 INSPECTION, FOUND LOWER AFT FRAME CRACKED ON AFT CARGO DOOR.  REMOVED CRACKED LOWER AFT FRAME AND INSTALLED NEW PER SRM 51-30-2, PAGE 1, 2, 3.
